# SDR CALA2010122000624

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 29,605 hours, 10,505 cycles
- Engine: Rroyce RB21122*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50071
- Condition: Gouged
- Location: Sta 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FLOORBEAM LOWER LEG HAS GOUGES FROM CEILING PANEL SCREWS AT STA 560, BL 0 - RBL 24, 4 EA, REMOVED & AMP; REPAIRED FLOORBEAM LOWER LEG GOUGES IAW SRM 53-00-51, PAGES 201 TO 204.
